# SDR USAA2012113000012

- Difficulty date: November 18, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367313600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 132EG BETWEEN FR28 TO FR34 & BETWEEN -Y1042.1 TO -Y1328.  REPLACED FLOOR PANEL 132EG IAW A319 SRM 53-02-00 FIG 209 & IRM 9701 REV G.
